# SDR 0202021162

- Difficulty date: June 11, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- Aircraft time: 73,517 hours, 29,273 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF UPON GEAR RETRACTION, THE LEFT MAIN GEAR RED LIGHT REMAINED ON.  PROCEEDED WITH COCKPIT OPERATING MANUAL PROCEDURE.  VISUALLY CHECKED GEAR WHICH APPEARED DOWN.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR.  OPERATIONAL CHECK GOOD.
